# SDR SWAA2019120939393

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 60,977 hours, 35,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EACH CABIN EMERGENCY LIGHTING BATTERY PACK FAILS CAPACITY TEST.          / R&R BATTERY PACK PER AMM AND DWG.
